MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that a follow-up non contrast ct showed an enlarging right common iliac artery aneurysm.The physician did an angiogram on the same day and found that there was a disunion between the main body graft and the limb extension.There is an endoleak on angio.An endurant iliac stent graft was implanted.The physician stated the cause of the event cannot be determined.No clinical sequelae were reported and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
Additional information received reported the physician elected to implant a 16x16x156 stent graft bridge.There were no issues observed during the intervention and the endoleak was resolved.No additional clinical sequelae were reported and the patient is fine.Film evaluation summary the exact cause of the limb detachment could not be determined from the single image provided.The anatomy at implant is unknown, and earlier post-implant images were not available for return.A single still post-implant angiogram confirmed a stent graft disconnection between the bifurcate ipsi limb and the limb extension.The limbs were separated by ~10mm and there was slight radial off-set; however, no limb angulation was noted from the single a-p view.The amount of limb overlap at implant is unknown.It is possible that the detachment was caused by aneurysm morphology changes that occurred during the nearly 4 year implant duration.Images during the intervention/relining which resolved the endoleak were not available.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6734078
Report Number2953200-2017-01159
Device Sequence Number1095396
Product Code MIH
UDI-Device Identifier00613994991270
UDI-Public00613994991270
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2015
Device Model NumberETBF2516C166E
Device Catalogue NumberETBF2516C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR